Sur le rang de la forme de Darboux de l'hypersurface
Bulletin de la Société Mathématique de France (1927)
- Volume: 55, page 206-217
- ISSN: 0037-9484
Access Full Article
topHow to cite
topKanitani, J.. "Sur le rang de la forme de Darboux de l'hypersurface." Bulletin de la Société Mathématique de France 55 (1927): 206-217. <http://eudml.org/doc/86524>.
@article{Kanitani1927,
author = {Kanitani, J.},
journal = {Bulletin de la Société Mathématique de France},
language = {fre},
pages = {206-217},
publisher = {Société mathématique de France},
title = {Sur le rang de la forme de Darboux de l'hypersurface},
url = {http://eudml.org/doc/86524},
volume = {55},
year = {1927},
}
TY - JOUR
AU - Kanitani, J.
TI - Sur le rang de la forme de Darboux de l'hypersurface
JO - Bulletin de la Société Mathématique de France
PY - 1927
PB - Société mathématique de France
VL - 55
SP - 206
EP - 217
LA - fre
UR - http://eudml.org/doc/86524
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.